# SDR CALA2013081600567

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 23,581 hours, 8,126 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135002
- Condition: Defective
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PWS FAIL AND WX FAIL DISPLAY INTERMITTENTLY.  R & R WEATHER RADAR ANTENNA DRIVE UNIT IAW MM 34 -43-11.  OPS AND TESTS CKS GOOD.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1613892,  SN OFF 08811 UNIT, DRIVE PED,  OFF 29-3443-9-0003 8811 ON 29-3443-9-0003 4710.
